“OJAS Eduland” conducts Kids’ Contest on 4 Nov 2018, Sunday.

Events Summary:
Clay Modeling
Mud Lamp – Akal Vilaku Decoration.
Cooking without Fire
Science Experiment
Handwriting
Stone Painting
Colouring / Drawing
Poster Creation
Fancy dress
Talent Show
Rhymes
Storytelling
Thirukural Recitation
Speech contest

Categories:
Pre-K.G – UKG ( Parents may help )
1stto 3rd  std
4thto 6th  std
7thto 9th  std
10th– 12th std 

Age Group: 3 – 18 yrs (Playschool to 12th std). All age group can participate in all the items.

Event Venue:
OJAS Eduland
MIG –  Z- 72(A), Z block,5th Avenue, Opp to DSK Benelli Showroom,
Anna Nagar west, Chennai – 40

To register WhatsApp/ SMS/ Call :  9498425898

For more details – 9498425898  / 9986584433 / 7200003898
Email – ojaseduland@gmail.com

Events in Detail:

Clay Modelling
Time : 12 – 12.20 pm ( 20 min)
Topic : Diwali Crackers or Diwali Lamp – Mud Lamp or Diwali Sweets
Participants have to bring the clay. A paper plate will be provided to the participants for display. 

Mud Lamp – Akal Vilaku Decoration
Time: 12.00 – 12.20 pm (20 min)
Participants have to bring Mud lamp ( Akal Vilaku) and decorate it using paints, stickers, beads, etc.

Cooking Without Fire
Time: 12.00 – 12.20 pm ( 20 min)
Participants have to bring food materials for preparation. Juices, Salads or any food can be prepared.

Science Experiment
Time: 12.20 – 12.40 pm
Participants have to demonstrate any science experiment of their own choice.

Handwriting
Time: 12.40 – 1.00 pm
Paper & Text will be provided for writing.

Stone Painting
Time: 12.40 – 1.00 pm
Participants have to bring stones for painting.
Topic : Diwali Crackers or Diwali Lamp or any picture related to Diwali

Colouring / Drawing
Colouring
Time : 1.00 – 2.00 pm ( 1 hr)
Printed picture will be provided for colouring
Playschool – UKG

Drawing
Time: 1 – 2.00 pm ( 1 hr)
Topic: Celebrate Safe & Happy Diwali
Quarter size chart will be provided for drawing.

Poster Creation
Time: 2.10  – 2.30 pm ( 20 min)
Topic : Create a Diwali Greeting Card
Participants have to use ONLY QUARTER SIZE chart for creating posters. Printed pictures or stickers or drawings or any art materials can be used for poster creation.

Fancy dress contest
Time: 2.30 – 3.00 pm
Topic : New Diwali Fashion Dress. Participants can wear any costume which may be traditional or western design. The most stylish participant will be selected as winner.

Talent show
Time: 3.00 – 3.30 pm
English / Tamil / Malayalam

The child can exhibit any special talent in the following areas: ( not to exceed 3 min )
Music / Acting / Stand up comedy / Art / Science / Maths
Literature / Any other special talent

Rhymes (Max 2 min)
Time 3.30– 4.15 pm. (Tamil / English)
Kids can sing any rhymes of their choice. (Maximum 2 min)
Props are not allowed

Storytelling (Max 3 min)
Time 4.15– 5.00 pm
Tamil / English
Kids can tell one story of their choice (Maximum 3 min)

Thirukural Recitation
Time 5.00 – 5.30 pm
Playschool – UKG
Say any 5 Thirukural
1st  – 3rd  std
Say any 6 Thirukural out of which 1 should be explained with meaning
4th  – 6th  std
Say any 8  Thirukural out of which 2 should be explained with meaning
7th  – 9th  std
Say any 10 Thirukural out of which 3 should be explained with meaning
10th – 12th  std
Say any 12 Thirukural out of which 4 should be explained with meaning

Speech Contest
Time: 5.30 – 6.00 pm. (Tamil / English / Malayalam)
Topic: Celebrate Safe & Happy Diwali.

Registration fee Rs.200/- for a participant per event (for all the age group).
Note :
Prizes will be distributed on 8th November 2018 , @ OJAS Eduland Office

Reference Links
https://ojaseduland.wordpress.com/
https://www.facebook.com/Ojas-Eduland-244410655734613/

OJAS Eduland conducts Kids’ Contest on 4 Nov 2018, Sunday

Leave a Reply

Your email address will not be published. Required fields are marked *